# SDR CA960909016

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10264411
- Condition: Failure
- Location: Cabin Press
- Component: Airesearch, 10264411
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ENCOUNTERED PRESSURIZATION PROBLEMS SPIKING UP TO 2000 FEET MIN. IN ASSOCIATION WITH POWER LEVER MOVEMENT. HIGH BLEED CYCLING ON AND OFF. TURNING RATE KNOB TO MINIMUM HAD NO EFFECT. PRESSURE CONTROLLER REPLACED.
